# SDR 03FDEA01943

- Difficulty date: November 19, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP, OUTBOARD HINGE FITTING ACTUATOR MOUNT HOLE INBOARD   CORRODED AS MARKED (WING SIDE). COMPLIED WITH FEDEX EA 1-5740-74252 - WINGS - LEFT AND RIGHT OUTBOARD   FLAP - OUTBOARD HINGE BRACKET ASSEMBLY CORROSION
